Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 2, Pages 391-396
http://dx.doi.org/10.1155/S0161171295000482

The law of the iterated logarithm for exchangeable random variables

1Department of Mathematics, Shah Xi University, Shan Xi, Tai Yuan, China
2Department of Statistics, University of Georgia, Athens 30602, GA, USA

Received 13 January 1993; Revised 25 July 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hu-Ming Zhang and Robert L. Taylor, “The law of the iterated logarithm for exchangeable random variables,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 391-396, 1995. https://doi.org/10.1155/S0161171295000482.